Carles Noguera

From ERCIM Working Group on Many-Valued Logics
Jump to: navigation, search

Affiliation

Institute of Information Theory and Automation (UTIA)

Academy of Sciences of the Czech Republic

Pod Vodárenskou věží 4

18208 Prague 8, Czech Republic

Personal webpage


Selected publications

  • A note on natural extensions in abstract algebraic logic (with P. Cintula). To appear in Studia Logica.
  • Paraconsistency properties in degree-preserving fuzzy logics (with R. Ertola, F. Esteva, T. Flaminio and L. Godo). To appear in Soft Computing - A Fusion of Foundations, Methodologies and Applications.
  • A Henkin-style proof of completeness for first-order algebraizable logics (with P. Cintula). To appear in The Journal of Symbolic Logic.
  • Modal logics of uncertainty with two layer-syntax: a general completeness theorem (with P. Cintula). Logic, Language, Information and Computation - 21st International Workshop, WoLLIC 2014, Ulrich Kohlenbach, Pablo Barceló, Ruy de Queiroz (eds), Valparaiso, Chile, September 1-4, 2014, Lecture Notes in Computer Science, Springer, pp. 124-136.
  • The quest for the basic fuzzy logic (with P. Cintula and R. Horčík). Petr Hájek on Mathematical Fuzzy Logic, chapter 12, F. Montagna (ed), Outstanding Contributions to Logic, vol. 6, Springer, 2014, pp. 245-290.
  • Non-associative substructural logis and their semilinear extensions: axiomatization and completeness properties (with P. Cintula and R. Horčík). The Review of Symbolic Logic 6 (2013) 794-423.
  • A logical approach to fuzzy truth hedges (with F. Esteva and L. Godo). Information Sciences 232 (2013) 366-385.
  • The proof by cases property and its variants in structural consequence relations (with P. Cintula). Studia Logica 101 (2013) 713-747.
  • A general framework for Mathematical Fuzzy Logic (with P. Cintula). Handbook of Mathematical Fuzzy Logic - volume 1, chapter II, P. Cintula, P. Hájek, C. Noguera (eds), Studies in Logic, Mathematical Logic and Foundations, vol. 37, College Publications, London, 2011, pp. 103-207.
  • Arithmetical complexity of first-order fuzzy logics (with P. Hájek and F. Montagna). Handbook of Mathematical Fuzzy Logic - volume 2, chapter XI, P. Cintula, P. Hájek, C. Noguera (eds), Studies in Logic, Mathematical Logic and Foundations, vol. 38, College Publications, London, 2011, pp. 853-908.
  • Implicational (Semilinear) Logics I: A New Hierarchy (with P. Cintula). Archive for Mathematical Logic 49 (2010) 417-446.
  • Arithmetical complexity of first-order predicate fuzzy logics over distinguished semantics (with F. Montagna). Journal of Logic and Computation 20 (2010) 399-424.
  • Generalized continuous and left-continuous t-norms arising from algebraic semantics for fuzzy logics (with F. Esteva and L. Godo). Information Sciences 180 (2010) 1354-1372.
  • Expanding the propositional logic of a t-norm with truth-constants: completeness results for rational semantics (with F. Esteva and L. Godo). Soft Computing - A Fusion of Foundations, Methodologies and Applications 14 (2010) 273-284.
  • On expansions of WNM t-norm based logics with truth-constants (with F. Esteva and L. Godo). Fuzzy Sets and Systems 161 (2010) 347-368.
  • First-order t-norm based fuzzy logics with truth-constants: distinguished semantics and completeness properties (with F. Esteva and L. Godo). Annals of Pure and Applied Logic 161 (2009) 185-202.
  • Distinguished algebraic semantics for t-norm based fuzzy logics: methods and algebraic equivalencies (with P. Cintula, F. Esteva, J. Gispert, L. Godo and F. Montagna). Annals of Pure and Applied Logic 160 (2009) 53-81.
  • On triangular norm based axiomatic extensions of the Weak Nilpotent Minimum logic (with F. Esteva and J. Gispert). Mathematical Logic Quarterly 54 (2008) 387-409.
  • On completeness results for predicate Lukasiewicz, Product, Gödel, and Nilpotent Minimum logics expanded with truth-constants (with F. Esteva and L. Godo). Mathware & Soft Computing 14 (2007) 233-246.
  • On n-contractive fuzzy logics (with R. Horčík and M. Petrík). Mathematical Logic Quarterly 53 (2007) 268-288.
  • Adding truth-constants to logics of continuous t-norms: axiomatization and completeness results (with F. Esteva, J. Gispert and L. Godo). Fuzzy Sets and Systems 158 (2007) 597-618.
  • On weakly cancellative fuzzy logics (with F. Montagna and R. Horčík). Journal of Logic and Computation 16 (2006) 423-450.
  • On product logic with truth constants (with P. Savický, R. Cignoli, F. Esteva and L. Godo). Journal of Logic and Computation 16 (2006) 205-225.
  • On Rational Weak Nilpotent Minimum Logics (with F. Esteva and L. Godo). Journal of Multiple-valued Logic & Soft Computing 12 (2006) 9-32.
  • On some varieties of MTL-algebras (with F. Esteva and J. Gispert). Logic Journal of the IGPL 13 (2005) 443-466.
  • Perfect and bipartite IMTL-algebras and disconnected rotations of prelinear semihoops (with F. Esteva and J. Gispert). Archive for Mathematical Logic 44 (2005) 869-886.
  • On the scope of some formulas defining additive connectives in fuzzy logics (with À. García-Cerdaña and F. Esteva). Fuzzy Sets and Systems 154 (2005) 56-75.